If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email help@ingentaconnect.com

Publisher: Elsevier

Related content
Volume 122, Number 1, 24 October 1997

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Quadratic categories and square rings
pp. 1-40(40)
Authors: Baues, H.J.; Hartl, M.; Pirashvili, T.

Favourites:Add to Favourites

Commutative algebra for cohomology rings of classifying spaces of compact Lie groups
pp. 41-53(13)
Authors: Benson, D.J.; Greenlees, J.P.C.

Favourites:Add to Favourites
Favourites:Add to Favourites

Curves and proximity on rational surface singularities
pp. 107-126(20)
Author: Reguera A.-J.

Favourites:Add to Favourites

Lie identities for Hopf algebras
pp. 127-134(8)
Authors: Riley, D.M.; Tasic, V.

Favourites:Add to Favourites

Prime spectra of additive categories (I)
pp. 135-157(23)
Authors: Sun S.-H.; Dhillon, A.

Favourites:Add to Favourites

On a theorem of Fuller
pp. 159-168(10)
Author: Weimin, X.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more